Jñānābha‎, Vol. 48 (1) (2018), 111-120

LOGARITHMIC-SHEFFER POLYNOMIAL SETS

Paolo Emilio Ricci
International Telematic University UniNettuno, Corso Vittorio Emanuele II, 39, 00186 - Roma, Italia


Abstract

In recent papers, new sets of Sheffer and Brenke polynomials based on higher order Bell numbers, and several integer sequences related to them have been studied. In this article new sets of Logarithmic-Sheffer polynomials are introduced. 

2010 Mathematics Subject Classification. 33C99-05A10-11P81 
Keywords and phrases. Sheffer polynomials, Generating functions, Monomiality principle, Shift operators, Combinatorial analysis.